Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 175, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2010, 8:10 PM CDT for 5 counties in Wisconsin. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2010, 8:10 PM CDT (01:10 UTC)
- Expired
- Jul 27, 2010, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The La Crosse radar (KARX), 159 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:20 PM CDT | TSTM WND DMG | Connorsville, WI | TREE DOWN. RELAYED BY LAW ENFORCEMENT. |
| Jul 27, 8:20 PM CDT | TSTM WND DMG | Ladysmith, WI | SCATTERED TREES DOWN...SOME ON POWER LINES |
| Jul 27, 8:25 PM CDT | TSTM WND DMG | Glen Flora, WI | TREE DOWN ON POWER LINES |
| Jul 27, 8:45 PM CDT | TSTM WND DMG | 1 W Holcombe, WI | TREE DOWN ONTO POWER LINES ON CO RD M. |
| Jul 27, 8:45 PM CDT | TSTM WND DMG | Holcombe, WI | NUMEROUS TREES DOWN AROUND TOWN...SOME ONTO POWER LINES |
| Jul 27, 8:59 PM CDT | TSTM WND GST 51 | Menomonie, WI | MEASURED AT AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 3:29 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3973 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 5.3
- Supercell composite
- 36.4
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS53 KMPX 280110
SVRMPX
WIC005-017-033-107-109-280200-
/O.NEW.KMPX.SV.W.0175.100728T0110Z-100728T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
810 PM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...
RUSK COUNTY IN NORTHWEST WISCONSIN...
CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
DUNN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 900 PM CDT
* AT 808 PM CDT...LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS WITH DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF BRUCE
TO DALLAS TO 3 MILES SOUTHEAST OF STAR PRAIRIE...AND MOVING
SOUTHEAST AT 50 MPH. THERE HAVE BEEN NUMEROUS REPORTS WITH THESE
STORMS ACROSS BARRON AND POLK COUNTIES.
LOCATIONS IN THE WARNING INCLUDE...
LADYSMITH...
MENOMONIE...
CHIPPEWA FALLS...
CHETEK...
RIDGELAND...
FOREST...
WEYERHAEUSER...
CYLON...
HAMMOND...
CONNORSVILLE...
BRUCE...
SAND CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.
&&
LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
4489 9260 4520 9272 4521 9217 4527 9216
4529 9197 4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0110Z 299DEG 44KT 4554 9137 4523 9183
4516 9244
WIND...HAIL 60MPH <.75IN
$$1 follow-up statement
121
WWUS53 KMPX 280137
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT TUE JUL 27 2010
WIC005-280146-
/O.CAN.KMPX.SV.W.0175.000000T0000Z-100728T0200Z/
BARRON WI-
837 PM CDT TUE JUL 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARRON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
4489 9260 4520 9272 4521 9155 4559 9154
4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0136Z 299DEG 44KT 4538 9098 4507 9144
4501 9205
$$
WIC017-033-107-109-280200-
/O.CON.KMPX.SV.W.0175.000000T0000Z-100728T0200Z/
RUSK WI-CHIPPEWA WI-ST. CROIX WI-DUNN WI-
837 PM CDT TUE JUL 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNN...ST.
CROIX...CHIPPEWA AND RUSK COUNTIES UNTIL 900 PM CDT...
AT 831 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CONRATH TO BLOOMER TO
GLENWOOD CITY...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MENOMONIE...CHIPPEWA FALLS...EAGLETON...HOLCOMBE...SHELDON...
TAINTER LAKE...COLFAX...CORNELL...HAWKINS...JIM FALLS...CADOTT...
BATEMAN...LAKE WISSOTA...ELK MOUND...BOYD...LAKE HALLIE AND INGRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
BARRON AND RUSK COUNTIES WITH REPORTS OF LARGE TREES DOWN AS WELL AS
SOME STRUCTURAL DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
4489 9260 4520 9272 4521 9155 4559 9154
4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0136Z 299DEG 44KT 4538 9098 4507 9144
4501 9205
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:15 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 27, 7:15 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CDT TUE JUL 27 2010
.DISCUSSION...
THE FOCUS THIS AFTERNOON IS ON THE IMPENDING SEVERE WEATHER
THREAT. SURFACE COLD FRONT IS KNOCKING ON THE DOORSTEP OF WRN MN
EARLY THIS AFTERNOON...AND AN OUTFLOW BOUNDARY FROM THE
NOCTURNALLY INITIATED CONVECTION ARE EVIDENT OVER CENTRAL MN ON
THE NORTHERN FRINGES OF THE TWIN CITIES METRO AREA. THE AIRMASS IN
THE WARM SECTOR AHEAD OF THE PRIMARY COLD FRONT IS EXTREMELY
UNSTABLE...WITH DEWPOINTS IN THE LOW TO MID 70S...AND SBCAPES OF
4K TO 5K J/KG OVER SOUTHERN MN. SHEAR IS ALSO RATHER
HEALTHY...WITH 35-40 KTS OVER MUCH OF THE AREA. TOR THREAT APPEARS
TO BE THE HIGHEST FROM EAST CENTRAL MN INTO WEST CENTRAL
WI...WHERE 0-1KM EHI/S AND BULK SHEAR VALUES ARE SUFFICIENT FOR
POTENTIALLY TORNADIC SUPERCELLS. DESPITE THE ONGOING MORNING
CONVECTION JUST TO THE NORTH OF THE MPX CWA...CLEARING HAS COMMENCED
OVER CENTRAL MN/WI. THE 18Z KMPX RAOB DOES SHOW A RATHER
FORMIDABLE CAP /+23C AT 850 MB/...SO DEVELOPMENT OVER SRN MN WILL
LIKELY BE DELAYED UNTIL 21Z AND BEYOND.
THE SEVERE THREAT WILL CONTINUE INTO THE EVENING HOURS...AS THE
STORMS LIKELY CONGEAL INTO A MORE LINEAR STRUCTURE AS THE COLD
FRONT PRESSES ACROSS /WITH THE PRIMARY THREAT TRANSITIONING TO
DAMAGING WINDS/. MUCH OF THE CWA WILL ALSO HAVE THE POTENTIAL FOR
A QUICK 1 TO 2 INCHES WITH THE STORMS THIS EVENING.
WEDNESDAY AND THURSDAY WILL BE DRY AND MILD...WITH TEMPERATURES IN
THE UPPER 70S AND LOW 80S.
A WEAK TROUGH WILL ARRIVE FOR THURSDAY NIGHT AND FRIDAY...WHEN
50-60 POPS HAVE BEEN INCLUDED.
WEAK RIDGING BUILDS INTO THE NORTH CENTRAL CONUS FOR THE WEEKEND...WHICH
OVERALL SHOULD YIELD A DRY AND MILD SATURDAY AND SUNDAY. BY MONDAY
THE MID LEVEL RIDGE BEGINS TO FLATTEN...WHICH WILL LEAVE THE AREA
SUBJECT TO THE POTENTIAL FOR BOUTS OF PRECIPITATION ASSOCIATED WITH
SHORTWAVE ENERGY TOPPING THE RIDGE. THE HIGHEST SUCH POTENTIAL
APPEARS AS IF IT WILL ARRIVE IN THE MONDAY TO TUESDAY TIME FRAME.
THE 27.00 ECMWF AND 27.12 GFS DIFFER BY ABOUT 18 HOURS WITH RESPECT
TO THE ASSOCIATED SFC TROUGH PASSAGE...WITH THE ECMWF BEING THE SLOWER
SOLUTION. HAVE LEANED TOWARD THE SLOWER ECMWF FOR NOW SINCE THE GFS
MAY BE TOO AGGRESSIVE IN ITS COMPRESSION OF THE RIDGE VIA THE
NORTHWEST TROUGH. THIS FAVORS CHANCE POPS IN THE 00Z TUESDAY TO 00Z
WEDNESDAY WINDOW.
&&
.AVIATION.../00Z TAF ISSUANCE/
SQUALL LINE CURRENTLY EXTENDS FROM RUSH CITY TO HUTCHINSON TO
REDWOOD FALLS. THETA E ADVECTION STRONGEST OVER E CENTRAL MN
AND FAR WEST CENTRAL WISCONSIN PRIOR TO 03Z. ALTHOUGH DCAPE
INDICATING VERY GOOD THREAT FOR STRONG WINDS...STORMS HAVE
BEEN THROTTLING BACK ON OUTFLOW MAGNITUDES LAST FEW HOURS. WITH
THAT SAID...STILL VERY POSSIBLE FOR GUSTS TO 50 MPH AT MSP...RNH
AND EVENTUALLY KEAU. RWF SHOULD EXPECT GUSTS TO 40 MPH. COOL
FRONT MAKING ITS WAY INTO NW MN...AND EXPECTED TO CLEAR ALL
MN AIRPORT SITES BY 10Z...AND WI SITES BY 14Z. VFR CIGS AND VSBYS
WITH T-STORMS WILL GIVE WAY TO VFR SKY AND VSBYS AFTER PASSAGE
FOR REMAINDER OF FORECAST PERIOD. VERY LIGHT NW FLOW ANTICIPATED
ON WEDNESDAY...WITH LIGHT NW WIND ASSOCIATED WITH FAIRLY WEAK
PRESSURE GRADIENT.
.KMSP...AWW ISSUED FOR MSP UNTIL 0245Z. VFR CONDITIONS WILL PREVAIL
WITH PASSAGE OF SQUALL LINE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ANOKA-BLUE EARTH-
BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-
STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
MEDICINE.
WI...NONE.
&&
AZ/BAP/LSHazardous weather outlook, Jul 27, 11:36 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 AM CDT TUE JUL 27 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 281100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1136 AM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL ADVANCE SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE... ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING. TEMPERATURES WILL WARM TO 90 TO 95 DEGREES ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON. COMBINED WITH DEWPOINTS IN THE LOWER AND MIDDLE 70S...DANGEROUS HEAT INDICIES IN THE 100 TO 105 DEGREE RANGE ARE EXPECTED THIS AFTERNOON ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA DURING THE AFTERNOON...GENERALLY SOUTH OF INTERSTATE 94. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY NIGHT INTO SATURDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON.
In the hours before
Local storm report, Jul 27, 7:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 7 N RANGE 45.50N 92.28W
07/27/2010 POLK WI TRAINED SPOTTER
LARGE PINES TREES TOPPLED.
&&
AJZLocal storm report, Jul 27, 7:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
742 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 4 WNW STACY 45.42N 93.06W
07/27/2010 ISANTI MN TRAINED SPOTTER
TREE BRANCHES UP TO 5 INCHES IN DIAMETER DOWN.
&&
MKMLocal storm report, Jul 27, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG BALSAM LAKE 45.46N 92.45W
07/27/2010 POLK WI TRAINED SPOTTER
SIGNS DOWN. GARAGE DAMAGED. TREES UP TO 5 INCHES IN
DIAMETER DOWNED IN BALSAM LAKE AREA. TIME ESTIMATED.
&&
MKMLocal storm report, Jul 27, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 6 S CUMBERLAND 45.45N 92.02W
07/27/2010 BARRON WI TRAINED SPOTTER
SEVERAL TREES DOWN UP TO 7 INCHES IN DIAMETER
&&
MKMLocal storm report, Jul 27, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
808 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 E PIERZ 45.98N 94.08W
07/27/2010 MORRISON MN LAW ENFORCEMENT
A FEW TREES DOWN ON POWER LINES
&&
MKMLocal storm report, Jul 27, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG FORESTON 45.73N 93.71W
07/27/2010 MILLE LACS MN LAW ENFORCEMENT
A FEW TREES DOWN
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:09 PM CDT | Special Weather Statement | MPX | Barron, Polk, Rusk | 66 min |
| Jul 27, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 44 min |
| Jul 27, 8:16 PM CDT | Special Weather Statement | MPX | Pierce | 59 min |
| Jul 27, 8:48 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire, Pepin | 57 min |
| Jul 27, 9:01 PM CDT | Special Weather Statement | MPX | Pierce | 59 min |
| Jul 27, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.